# SDR DL738101249

- Difficulty date: May 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 33,336 hours, 14,839 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING, OVERWING EXIT SIGNS INOP.  REPLACED BATTERY PACK AND CHARGER M1694, CHECKS OK.
